MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS
Model Number IPN918726
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "several patients were involved in similar incidents where non-administration of norepinephrine, linked to obstruction of the catheter's side eyes by clot formation, led to significant variations in blood pressure in the patients concerned.Additional information reports, "to solve the problem, we first swapped the noradrenaline on the distal line, then changed the catheter in a second step.The 2nd kit was inserted with no problem".The patient's current condition is reported as fine with the "patient out of the department".Associated mdr number 3006425876-2024-00170.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "ensure catheter patency prior to use.Do not use syringes smaller than 10 ml to reduce risk of intraluminal leakage or catheter rupture.Minimize catheter manipulation throughout procedure to maintain proper catheter tip position." a device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 4-LUMEN 8.5FR X 16CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18767792
Report Number3006425876-2024-00169
Device Sequence Number7701368
Product Code DQY
UDI-Device Identifier10801902029239
UDI-Public10801902029239
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918726
Device Catalogue NumberCV-12854
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown